ecuatruth Posted April 11, 2008 Share Posted April 11, 2008 Hey guys. I hope i am doing this right. I needed information on this because i was taking wellbutrin for depressive symptoms and it worked great! My psychiatrist put me on Lamictal for a little more than a month 25mg 2q daily I used to take my wellbutrin in the morning as always and the lamictal at bedtime but i asked my psychiatrist if i could take it in the morning along with wellbutrin because i didnt see the point of taking it when i was going to be sleeping anyway. She said that was okay but to look out for sleepiness. So I am not sleepy but for two nights now i feel a sudden overhwelming sadness and i cried for no reason. Do you think this is a bad combination of drugs? Or bad timing? Thanks in advance. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.